Calculus of Variations and Partial Differential Equations

, Volume 13, Issue 2, pp 191–211

Qualitative properties of some bounded positive solutions to scalar field equations

Authors

  • Jérôme Busca
    • Laboratoire de Mathématiques et de Physique Théorique, Université Francois Rabelais, Parc de Grandmont, 37200 Tours, France
  • Patricio Felmer
    • Laboratoire de Mathématiques et de Physique Théorique, Université Francois Rabelais, Parc de Grandmont, 37200 Tours, France
Original article

DOI: 10.1007/PL00009928

Cite this article as:
Busca, J. & Felmer, P. Calc Var (2001) 13: 191. doi:10.1007/PL00009928

Copyright information

© Springer-Verlag Berlin Heidelberg 2000